Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

May 1, 2016Henry County, Georgia

NWS Atlanta, GA issued this special weather statement at May 1, 2016, 2:47 AM EDT for Henry County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2016, 2:47 AM EDT (06:47 UTC)
Expired
May 1, 2016, 3:15 AM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Henry County, GA

The radar

The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 720 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
720 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

721 
WWUS82 KFFC 010647
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 AM EDT SUN MAY 1 2016
 
GAZ046-055-057-010715-
HENRY GA-CLAYTON GA-ROCKDALE GA-
247 AM EDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENRY...NORTHEASTERN
CLAYTON AND SOUTHWESTERN ROCKDALE COUNTIES UNTIL 315 AM EDT...

AT 246 AM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR NEAR
MCDONOUGH...MOVING NORTHEAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...STOCKBRIDGE...HIDDEN VALLEY PARK...FLIPPEN...RICHARDSON PARK...
REX...KELLEYTOWN...EAGLES LANDING AND ELLENWOOD.

LAT...LON 3362 8412 3362 8400 3344 8413 3347 8425
      3363 8431
TIME...MOT...LOC 0646Z 211DEG 31KT 3352 8418 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 1, 2:15 AM EDT, 32 minutes earlier.

Area forecast discussion, May 1, 2:15 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 AM EDT SUN MAY 1 2016

.PREV DISCUSSION... /ISSUED 1020 PM EDT SAT APR 30 2016/

UPDATE...

TURNED OUT TO BE QUITE THE ACTIVE NIGHT COVERAGE WISE AS SOUTHERLY
FLOW...INCREASING INSTABILITY AND APPROACHING SHORTWAVE...AND DID
I MENTION A BOUNDARY OVER NE GA...THESE ALL FINALLY TOOK A TOLL IN
PRODUCING WIDESPREAD THUNDERSTORMS. FORTUNATELY MOST OF THE
ACTIVITY FELL SHORT OF SEVERE ALTHOUGH THREE STORMS DI GO
SEVERE...ONE OF WHICH OVER THE ATLANTA METRO WITH NUMEROUS TREES
DOWN.

ACTIVITY HAS SINCE SHIFTED EAST AND JUST NOT SURE HOW MUCH IF ANY
REDEVELOPMENT WE ARE GOING TO GET TO THE WEST OVERNIGHT. HI RES
NOW PICKING UP ON THIS FACT AND WILL FOLLOW SUIT BY DROPPING THE
LIKELY POPS FOR TONIGHT AND NOT RAMPING THEM BACK UP UNTIL SUNDAY
MORNING. STILL LOOK ON TRACK FOR SUNDAY FOR A LINE OF STORMS TO
MOVE THROUGH LATE MORNING FOR NW GA AND AFTERNOON FOR THE
REMAINDER OF NORTH GA. CURRENT GRIDS HAVE A GOOD HANDLE ON THIS
AND NO CHANGES ARE PLANNED.

DEESE

PREV DISCUSSION... /ISSUED /

PREV DISCUSSION... /ISSUED /

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
HI-RES MODELS APPEAR TO BE HANDLING TODAYS CONVECTION VERY WELL WITH
LOCATION AND AREA. MODELS ALL BRING A SHORT WAVE ACROSS THE CWA THIS
EVENING WHICH WILL INCREASE COVERAGE OF SHOWERS AND THUNDERSTORMS
THIS EVENING...MAINLY ACROSS NORTH GA. THERE SHOULD BE A LULL AFTER
MIDNIGHT AS THIS WAVE PULLS INTO THE CAROLINAS. THE NEXT WAVE AND
ASSOCIATED DEEP MOISTURE WILL MOVE INTO THE CWA SUNDAY AFTERNOON AND
AGAIN WILL INCREASE POPS ACROSS MAINLY NORTH GA. AS THE COLD FRONT
MOVES INTO THE TENNESSEE VALLEY SUNDAY NIGHT...INSTABILITY WILL
INCREASE AND SHOULD BE ENOUGH TO KEEP PRECIP GOING THROUGH SUNDAY
NIGHT.

17

LONG TERM /MONDAY THROUGH SATURDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST. PERSISTENT ACTIVE
PATTERN AND MOISTURE ADVECTION WILL REMAIN OVER THE STATE INTO THE
EXTENDED PERIOD. EXPECT CHANCE TO GOOD CHANCE POPS THROUGH MID TO
LATE WEEK AS A SERIES OF DISTURBANCES IMPACT THE REGION. INITIALLY
LOW PRESSURE OVER THE OHIO VALLEY WILL LIFT TO THE NE...LEAVING A
BOUNDARY DRAPED ACROSS THE STATE. MONDAY AND TUESDAY SHOWERS AND
THUNDERSTORMS WILL BE FOCUSED ACROSS PORTIONS OF THE STATE AS WEAK
UPPER LEVEL ENERGY PULSES INTERACT WITH THE BOUNDARY. BY MID
WEEK...A DEEPENING CLOSED LOW WILL DROP INTO THE ARKLATEX AREA
EARLY WEDNESDAY AND SWEEP THROUGH THE REGION WEDNESDAY INTO
THURSDAY...WITH THE SURFACE FEATURE STRENGTHENING OVER SOUTHERN
GEORGIA AND THE CAROLINAS. FOR NOW...POPS TAPER OFF QUICKLY INTO
WEDNESDAY AFTERNOON AND EVENING...AND THIS MAY BE A LITTLE
OPTIMISTIC. UNCERTAINTY WITH THE POSITION OF BEST POPS AND THE
OVERALL ENVIRONMENTAL STABILITY STILL EXIST...AND THE POTENTIAL
FOR STRONG STORMS CANNOT BE RULED OUT. UPSTREAM CONVECTION
DEVELOPING ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG
PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS THE AREA.

BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING
DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY
WEEKEND.

31/01

&&

.AVIATION...
06Z UPDATE...
TSRA ACTIVITY CONTINUES EARLY THIS MORNING...AND EXPECT CONVECTION
TO MOVE EAST OF THE ATL TAF SITES BY 07-08Z WITH LINGERING VCSH.
ALTHOUGH THE AREA IS VFR AT THIS TIME...ABUNDANT MOISTURE COULD
LEAD TO SIGNIFICANTLY REDUCED CIGS/VSBYS TOWARDS SUNRISE...AND
HAVE GONE AHEAD AND CONTINUED WITH MVFR BY 11-12Z. SOME VRB WINDS
ARE EXPECTED OVERNIGHT...WITH SSW BY 12-14Z. WINDS SHOULD INCREASE
TO 8-10KT THROUGH THE DAY. EXPECT CONVECTION TO INCREASE AGAIN BY
LATE MORNING/EARLY AFTERNOON...WITH BEST TIMING TO ATL TAF SITES
BY 18Z...AND OTHER LOCATIONS AFTER 20Z.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          81  63  84  61 /  60  60  40  40
ATLANTA         81  65  81  62 /  60  60  40  40
BLAIRSVILLE     76  58  79  57 /  70  60  40  40
CARTERSVILLE    80  63  79  59 /  70  60  40  40
COLUMBUS        83  66  86  64 /  40  50  40  40
GAINESVILLE     78  63  80  61 /  70  60  40  40
MACON           84  65  86  62 /  40  40  40  40
ROME            80  63  79  58 /  70  60  40  40
PEACHTREE CITY  81  63  82  60 /  60  60  40  40
VIDALIA         86  69  86  67 /  20  40  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....41
AVIATION...31
Hazardous weather outlook, Apr 30, 10:03 PM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1003 PM EDT SAT APR 30 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1003 PM EDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS ARE EXPECTED TO CONTINUE SUNDAY THROUGH WEDNESDAY
AS SEVERAL DISTURBANCES IMPACT THE AREA. A FEW STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE. PLEASE MONITOR UPDATES TO THE FORECAST AS
CHANGES ARE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Apr 30, 9:05 PM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND DMG     1 W EASTWOOD ESTATES    33.41N  84.73W
04/30/2016                   COWETA             GA   911 CALL CENTER

            911 CENTER RECEIVED REPORT OF MULTIPLE TREES DOWN NEAR
            THE INTERSECTION OF MOORE ROAD AND GORDON ROAD

&&

EVENT NUMBER FFC1600261

KOVACIK
Local storm report, Apr 30, 9:15 PM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 PM EDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     1 SE ECHOTA             34.51N  84.92W
04/30/2016                   GORDON             GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF MULTIPLE TREES DOWN
            IN SUGAR VALLEY...PARTICULARLY ON OLD ROME DALTON ROAD.

&&

EVENT NUMBER FFC1600262

KOVACIK
Special weather statement, May 1, 1:50 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 AM EDT SUN MAY 1 2016

GAZ044-053-054-010615-
SOUTH FULTON GA-COWETA GA-FAYETTE GA-
150 AM EDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...NORTHEASTERN
COWETA AND NORTHERN FAYETTE COUNTIES UNTIL 215 AM EDT...

AT 150 AM EDT...A STRONG THUNDERSTORM WAS NEAR NEWNAN...MOVING
NORTHEAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...FAYETTEVILLE...PEACHTREE CITY...EAST POINT...UNION CITY...
FAIRBURN...TYRONE...PALMETTO...SHARPSBURG...TURIN...EAST NEWNAN...THOMAS
CROSSROADS...MADRAS...SANDY CREEK AND CANNONGATE.

LAT...LON 3329 8472 3345 8484 3365 8452 3345 8441
TIME...MOT...LOC 0550Z 237DEG 25KT 3343 8471
Special weather statement, May 1, 1:55 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 AM EDT SUN MAY 1 2016

GAZ032-033-043-044-010630-
COBB GA-NORTH FULTON GA-SOUTH FULTON GA-DOUGLAS GA-
155 AM EDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COBB...NORTH FULTON...
SOUTH FULTON AND NORTHEASTERN DOUGLAS COUNTIES UNTIL 230 AM EDT...

AT 155 AM EDT...A STRONG THUNDERSTORM WAS NEAR AUSTELL...OR 9 MILES
WEST OF ATLANTA...MOVING NORTHEAST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...MARIETTA...DOUGLASVILLE...SMYRNA...AUSTELL...MIDTOWN...FAIR OAKS...
LITHIA SPRINGS...SWEETWATER CREEK STATE PARK...VININGS...SIX FLAGS OVER
GEORGIA...PIEDMONT PARK...BOLTON...DOBBINS AIR RESERVE BASE...SANDTOWN...
BANKHEAD...MABLETON AND ATLANTIC STATION.

LAT...LON 3366 8460 3382 8471 3394 8452 3379 8436
TIME...MOT...LOC 0555Z 239DEG 35KT 3377 8455
Special weather statement, May 1, 2:31 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 AM EDT SUN MAY 1 2016

GAZ021-022-032>034-045-010700-
DEKALB GA-COBB GA-NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-FORSYTH GA-
231 AM EDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...
NORTHEASTERN COBB...NORTH FULTON...WESTERN GWINNETT...CHEROKEE AND
FORSYTH COUNTIES UNTIL 300 AM EDT...

AT 230 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WOODSTOCK TO NEAR STONE MOUNTAIN...AND MOVING
NORTHEAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARIETTA...CANTON...CUMMING...SANDY SPRINGS...ROSWELL...JOHNS CREEK...
ALPHARETTA...DUNWOODY...MILTON...KENNESAW...DULUTH...WOODSTOCK...SUGAR
HILL...SUWANEE...BUFORD...LILBURN...CHAMBLEE...HOLLY SPRINGS...NORCROSS AND
DORAVILLE.

LAT...LON 3437 8440 3438 8439 3438 8426 3433 8426
      3434 8408 3429 8393 3427 8395 3424 8395
      3423 8397 3422 8396 3420 8398 3419 8405
      3417 8406 3412 8393 3379 8417 3404 8461
      3438 8443
TIME...MOT...LOC 0630Z 211DEG 19KT 3408 8453 3384 8417
Special weather statement, May 1, 2:47 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 AM EDT SUN MAY 1 2016

GAZ046-055-057-010715-
HENRY GA-CLAYTON GA-ROCKDALE GA-
247 AM EDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENRY...NORTHEASTERN
CLAYTON AND SOUTHWESTERN ROCKDALE COUNTIES UNTIL 315 AM EDT...

AT 246 AM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR NEAR
MCDONOUGH...MOVING NORTHEAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...STOCKBRIDGE...HIDDEN VALLEY PARK...FLIPPEN...RICHARDSON PARK...
REX...KELLEYTOWN...EAGLES LANDING AND ELLENWOOD.

LAT...LON 3362 8412 3362 8400 3344 8413 3347 8425
      3363 8431
TIME...MOT...LOC 0646Z 211DEG 31KT 3352 8418

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:00 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Murray45 min
Apr 30, 8:28 PM EDTSpecial Weather StatementFFCHenry, Rockdale32 min
Apr 30, 8:57 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Morgan, Newton, Oconee and 1 more48 min
May 1, 1:50 AM EDTSpecial Weather StatementFFCCoweta, Fayette25 min
May 1, 1:55 AM EDTSpecial Weather StatementFFCFulton35 min
May 1, 2:31 AM EDTSpecial Weather StatementFFCCherokee, Forsyth29 min
May 1, 3:10 AM EDTSpecial Weather StatementFFCGwinnett, Rockdale35 min
May 1, 3:12 AM EDTSpecial Weather StatementFFCHall33 min
May 1, 2:51 PM EDTSpecial Weather StatementFFCCobb, Paulding24 min
May 1, 3:12 PM EDTSpecial Weather StatementFFCCobb48 min
May 1, 3:29 PM EDTSpecial Weather StatementFFCDawson31 min
May 1, 3:47 PM EDTSpecial Weather StatementFFCDeKalb28 min
May 1, 3:59 PM EDTSpecial Weather StatementFFCCobb31 min
May 1, 4:30 PM EDTSpecial Weather StatementFFCFulton45 min
May 1, 5:09 PM EDTSpecial Weather StatementFFCDeKalb36 min
May 1, 5:24 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Newton, Rockdale, Walton36 min
May 1, 5:51 PM EDTSpecial Weather StatementFFCPulaski24 min
May 1, 6:09 PM EDTSpecial Weather StatementFFCFannin36 min
May 1, 6:35 PM EDTSpecial Weather StatementFFCMorgan25 min
May 1, 6:53 PM EDTSpecial Weather StatementFFCChattooga37 min
May 1, 7:11 PM EDTSpecial Weather StatementFFCCoweta34 min
May 1, 7:28 PM EDTSpecial Weather StatementFFCBartow32 min
May 1, 7:55 PM EDTSpecial Weather StatementFFCCherokee35 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.